# SDR DXTA2023061488680

- Difficulty date: June 14, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N177QS
- Make and model: Bombdr
- Aircraft serial: 70106
- Aircraft time: 957 hours, 303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: EMERGENCY EXIT LIGHT INOP, SEAT 1, PAX COMPARTMENT.
